# SDR WRLA2005045

- Difficulty date: February 16, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N276
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Engine: Pwa PW4462
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C04" CHECK, WHILE PERFORMING INSPECTION PER EO 02-5510-098 FOUND CORROSION IN HST RT BARREL NUT HOLE NR 29. (OPEN)
